# SDR FDEA201004121153

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: A5796011424600
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING WEB A5796011424600 AT RIB 25A IS CRACKED R & R WEB REF SRM 51-40-21, PARA 7 AND SRM 51-72-10.
